Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 9536765, 7 pages
http://dx.doi.org/10.1155/2016/9536765
Research Article

Fixed Point Results Satisfying Rational Type Contraction in -Metric Spaces

1Faculty of Science, University of Kragujevac, Radoja Domanovića 12, 34000 Kragujevac, Serbia
2Department of Mathematics, University of Malakand, Chakdara, Lower Dir 18800, Pakistan

Received 15 May 2016; Accepted 6 June 2016

Academic Editor: Filomena Cianciaruso

Copyright © 2016 Branislav Z. Popović et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A unique fixed point theorem for three self-maps under rational type contractive condition is established. In addition, a unique fixed point result for six continuous self-mappings through rational type expression is also discussed.